# SDR SWAA2022111569431

- Difficulty date: November 10, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,256 hours, 33,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL PASSENGER CABIN EMERGENCY LIGHTS INOP. / [01] REMOVED AND REPLACED BATTERY PACKS AT LOCATION M1674 AND M1675 AS PER REF B737 AMM 33-51-06-610-802;[02] PERFORMED INSTALLATION TEST NORMAL AS PER REF B737 AMM 33-51-06-960-805;[03] CORRECTION FOR STEP 1 - REMOVED AND REPLACED BATTERY PACKS AT LOCATION M1674 AND M1675 AS PER REF B737 AMM 33-51-06-960-805;[04] VERIFIED STEPS 1 AND 2 AND 3.
